MathSciNet Relay Station
MathSciNet bibliographic data
MR2361870 (2008k:42019) 42A50 (42A45)
Parissis, Ioannis R. A sharp bound for the Stein-Wainger oscillatory integral. Proc. Amer. Math. Soc. 136 (2008), no. 3, 963–972 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement